Elliptic Systems of $p$-Laplacian Type

Main Article Content

Farah Balaadich
Elhoussine Azroul


We prove an existence result for solutions of nonlinear $p$-Laplacian systems with data in generalized form:
by the theory of Young measures.

Article Details

How to Cite
Balaadich, F., & Azroul, E. (2021). Elliptic Systems of $p$-Laplacian Type. Tamkang Journal of Mathematics, 53(1), 11–21. https://doi.org/10.5556/j.tkjm.53.2022.3296


A. Abassi, A. El Hachimi and A. Jamea, Entropy solutions to nonlinear Neumann problems with $L^1$-data, Int. J. Math. Statist. 2 (2008), 4-17.

E. Azroul and F. Balaadich, Weak solutions for generalized $p$-Laplacian systems via Young measures, Moroccan J. of Pure and Appl. Anal. (MJPAA), 4 (2) (2018, 77-84.

E. Azroul and F. Balaadich, Quasilinear elliptic systems in perturbed form, Int. J. Nonlinear Anal. Appl. 10 (2019) No. 2, 255-266.

E. Azroul and F. Balaadich, A weak solution to quasilinear elliptic problems with perturbed gradient, Rend. Circ. Mat. Palermo, II. Ser 70, 151–166 (2021). https://doi.org/10.1007/s12215-020-00488-4

J. M. Ball, A version of the fundamental theorem for Young measures. In: PDEs and Continuum Models of Phase Transitions (Nice, 1988). Lecture Notes in Phys, 344 (1989), 207-215.

F. Crispo, C-R. Grisanti and P. Maremont, On the high regularity of solutions to the p-Laplacian boundary value problem in exterior domains, Ann. Math. Pure Appl. 195 (2016), 821-834.

E. DiBenedetto and J. Manfredi, On the Higher Integrability of the Gradient of Weak Solutions of Certain Degenerate Elliptic Systems, American Journal of Mathematics, 115 (5) (1993), 1107-1134.

L C. Evans, Weak Convergence Methods for Nonlinear Partial Differential Equations, Am. Math. Soc., New York 1990.

N. Hungerbühler, Quasilinear elliptic systems in divergence form with weak monotonicity, New York J. Math. 5 (1999), 83-90.

T. Iwaniec, Projections onto gradients fields and Lp-estimates for degenrated elliptic operators, Studia Math., 75 (3) (1983), 293-312.

G M. Lieberman, The natural generalizationj of the natural conditions of ladyzhenskaya and uraltseva for elliptic equations, Commun. In. Partial Differential Equations. 16(2&3) (1991), 311-361.

P. Pucci and R. Servadei, On weak solutions for $p$-Laplacian equations with weights, Rend. Lincei Mat. Appl. 18 (2007), 257-267.

M. Struwe, Variational Methods, Springer Verlag Berlin, Heidelberg, New York, second edition 1996.

H. Beirão da Veiga and F. Crispo, On the global $W^{2,q}$ regularity for nonlinear N-systems of the $p$-Laplacian type in n space variables, Nonlinear Anal. 75 (2012), 4346-4354.

L. Wei and R P. Agarwal, Existence of solutions to nonlinear Neumann boundary value problems with generalized p-Laplacian operator, Comput. Math. Appl., 56 (2008), 530-541.

E. Zeidler, Nonlinear functional analysis and its application, Volume I. Springer, 1986.